# SDR HALA20250317082

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N4663K
- Make and model: Airbus A330-343
- Aircraft serial: 01863
- Aircraft time: 1,015 hours, 295 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - IMPOSSIBLE TO MAINTAIN CONSTANT TEMP IN CABIN AND COCKPIT. ON GROUND AND AIR. REMOVED AND REPLACED TEMP SENSOR (647HK) IAW AMM 21-63-5. PERFORMED BITE TEST. NO FURTHER DEFECTS NOTED.
